My wife just started on 10mg abilify (upped from 7.5mg) and she is experiencing lethargy & fatigue. Is this normal? She's also on a handful of other meds (150mg of wellbutrin, Advair inhaler, and just took her off of benztropine for akathesia) but the extreme fatigue didn't start til she was upped from 7.5 to 10mg. Her inability to get going before 4 or 5pm (despite waking up at 7 or 8) is extremely frustrating and a little scary. The psychiatrist said severe fatigue shouldn't be caused by abilify, but I'm not so sure? Nothing seems to get her going no matter how hard she tries, she still spends the day fighting to not fall asleep.
Medication - Abilify causing extreme fatigue?
Question posted by rkl1 on 30 May 2013
Last updated on 30 May 2013
Straight from thus Web sure, it says hyper somnia(increased sleeping) is a side effect. So why is her dr insisting it isn't.
I'm not sure. it's been 1 week since her meds were upped, but after about a day it started getting more and more difficult for her to wake up. Called the psychiatrist this morning, and she said that Abilify shouldn't be causing fatigue. Some drowsiness, but not extreme fatigue. The psychiatrist did say that we could split the dosage-half at midnight, half at noon, so we're trying that tonight.
abilify, wellbutrin, bipolar disorder, fatigue, medication
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.